# SDR 2024FA0000354

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: General aviation
- Aircraft: N9VSCC
- Make and model: Boeing 787-10
- Aircraft serial: 60258
- Aircraft time: 20,237 hours, 5,013 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 512Z3002501
- Condition: Worn
- Location: Mlg
- Component: Main Landing Ge, Boeing
- Component part number: 510Z1310705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCC IS CURRENTLY IN THE HANGAR FOR “BLO” CHECK. DURING THE ACCOMPLISHMENT OF THE ADSI IB787J320002-LH, INSPECTIONS PERFORMED DISCOVERED LH MLG INNER CYLINDER BUSHINGS FOUND WORN AND MATERIAL SMEARING.
